# SDR DALA13017619239

- Difficulty date: April 17, 2013
- Submitted: April 18, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 33,993 hours, 30,387 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Support Fitting
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT MLG SUPPORT FITTING BEARING BORE SHOWS CORROSION.  REAMED INBD RT MLG SUPPORT FITTING BORE TO 2.345" IN DIAMETER IAW AMDS CARD 5742-01025-02 AND DWG  SR09570087.   PERFORMED HFEC INSPECTION AT RT MLG SUPPORT FITTING BORE IAW NDTSPM PART 6, 06-10-01.  NO DEFECTS NOTED.  PERFORMED FLOURESCENT PENETRANT INSPECTION AT INBD RT MLG SUPPORT FITTING.  NO DEFECTS NOTED.
